# SDR SWAA2013022012892

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 26,328 hours, 12,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVERWING LIGHT INOP.  REMOVED AND REPLACED M1668 EMERGENCY LIGHT POWER SUPPLY IAW B737 AMM 33-51-06, PERFORMED GOOD OPS TEST OF EMERGENCY LIGHTS IAW B737 AMM 33-51-06.
